Homotopy equivalences of 3-manifolds and deformation theory of Kleinian groups

Web Site CiNii 所蔵館 19館

書誌事項

タイトル
"Homotopy equivalences of 3-manifolds and deformation theory of Kleinian groups"
責任表示
Richard D. Canary, Darryl McCullough
出版者
  • American Mathematical Society
出版年月
  • 2004
書籍サイズ
26 cm
タイトル別名
  • Homotopy equivalences of three-manifolds and deformation theory of Kleinian groups

この図書・雑誌をさがす

注記

"Volume 172, number 812 (first of 4 numbers)."

Includes bibliographical references (p. 207-211) and index

関連図書・雑誌

もっと見る

詳細情報 詳細情報について

ページトップへ